# SDR NACA2021071600001

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,667 hours, 18,258 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 4285DL
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LOWER EICAS SCREEN BLANKS OUT REPEATEDLY ON GROUND IN TTPP, WHEN OPERATIONAL SCREEN IS BLURRY. DEFERRED PER MEL 31-41-01 CAT A AT 1435Z ON 7/16/21. MAINTENANCE PROCEDURES COMPLIED WITH. REMOVED AND REPLACED LOWER EICAS DISPLAY PER B767 AMM 31-41-01. DISPLAY CHECKS GOOD. A/C RELEASED ETOPS 180, PLACARD TURNED.
